# SDR V0XD2019090900000

- Difficulty date: August 22, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 37,515 hours, 28,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAILS FROM FS669 TO FS989 HAVE SIVE SIGNS OF CORROSION. CORRECTIVE ACTION: EVALUATED LT SIDE SEAT RAILS AND REPLACED SEAT RAILS THAT WERE OUT OF LIMITS AT FS669 TO 713 AND 828 TO 959 IAW SRM 53-41-49, 51-26-00, 51-41-02, AMM 20-21-00.
